# SDR 031283

- Difficulty date: September 1, 2004
- Submitted: October 29, 2004
- Operation: General aviation
- Aircraft: N17662
- Make and model: Spartn 7W
- Aircraft serial: 28
- Engine: Pwa R985*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND AFT FUSELAGE TUBES BENT AND CRACKED. THIS AREA HAD BEEN PREVIOUSLY REPAIRED FOR SIMILAR CONDITION.  DAMAGE WAS APPARENTLY CAUSED BY TAIL WHEEL LINK STRIKING TUBES AS A RESULT OF UNDER INFLATION OR COLLAPSE OF TAIL WHEEL STRUT.  THERE IS NO EXTERNAL STOP ON THE TAIL WHEEL ASSEMBLY TO PREVENT THE LINK FROM CONTACTING THE TUBES DUE TO COLLAPSE OR UNDER INFLATION OF TAIL WHEEL STRUT.  RECOMMEND ALL MFG OWNERS CAREFULLY INSPECT THIS AREA DURING INSPECTIONS AND MAINTAIN THE PROPER SERVICING IN THE TAIL WHEEL STRUT.
